Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Appetite Lost - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Eating Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2222 Questions

User :   hi
Doctor :   hi
Doctor :   how can i help you?
User :   i have problem with my helth
Doctor :   ok
Doctor :   please proceed
User :   i am too slim cus of un digestin and lack of apitite
Doctor :   ok
User :   how ca i build up again
Doctor :   you age and occupation
User :   21 work in textile factore
Doctor :   Consume more calories than you burn. Choose healthy foods to add calories.
Doctor :   I need to ask you few question and our interaction can take 15 to 20 more minutes, you might want to take a complete chat with a discount, in case you can use this code MED374
Doctor :   Eat healthy food frequently, 5-6 times a day - 3 larger meals and 3 smaller meals alternately. Separate them by at least 3 hours so you can digest each meal fully. Don't go without food for 5-6 hours after having a major meal.
Doctor :   are u there?
User :   yes
Doctor :   Have a balanced diet.
User :   i do
Doctor :   would u like us to make a diet chart for u

Doctor :   but u will have to pay and come back for we need to have a detailed
Doctor :   chat
Doctor :   for that
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor